Categories
A Upcoming Events B News Homepage News NSC Uncategorized

7th May 2022 – NSC meeting

Time: 12:50 for 13.00-17:00

In recent years, the National Service Committee (NSC) of CoDA UK has flourished, with members filling most of the available service positions. However, due to personal circumstances, several committee members have recently had to step down from their roles, and this means there are a number of vacant positions, which could have an impact on the work of the NSC. 

Available roles are now all listed on the website here: https://codauk.org/open-service-positions/ and you can see the full list of committee roles here: https://codauk.org/nsc-service-positions/

To take account of all these changes and ensure the health of the NSC, it has been agreed by members that we will hold an open Group Inventory to look at the NSC and its work at our next scheduled meeting on 7th May. Everyone in the fellowship is welcome to attend. 

The format for this session is included in the attached agenda and the meeting will be chaired by Andy from the London and South East Region.  

Please join the zoom call just before 1pm

Join Zoom meeting 

Meeting ID: 857 1637 8916
Password: 874688

Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196 , +44 20 3481 5237,
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

Everyone is welcome to join, so please do share this communication at your groups. 

If you have any further questions please feel free to contact me at communications@codauk.org

We look forward to seeing you on Saturday 7th May. 

Agenda ItemStart TimeEnd Time
1. Welcome, moment’s silence, Preamble, 12 Steps, 12 Traditions, 12 Service Concepts and sharing guidelines. Reminder of 30 second time out with serenity prayer if anyone requests. Appointment of a spiritual timekeeper. 20 mins1 PM1:20 PM
2. Introductions and Feelings check.
20 mins
1:20 PM1:40 PM
3. Request for a member to take minutes and voting entity established and appointment of a spiritual timekeeper
10 mins
1:40 PM1:50 PM
4. Discussion of mission statement for NSC. Consider the purpose of the NSC as an entity of CoDA UK.
60 mins
1:50 PM2:50 PM
10 minute break2:50
PM
3:00 PM
5. Inventory of NSC service work in progress and forward look at work planned but not yet started/ put on hold . What subcommittees/activities are currently active/healthy with members in service? What work is essential for the UK fellowship to continue? What can stay on hold until members come forward to serve?
60 mins
3:00 PM4:00 PM
6. Service positions available – Nominations, discussions and votes. 20 mins

All available positions: https://codauk.org/nsc-service-positions/ 
Plus 1-2 CSC reps/alternates (no job description available) 
4 PM4:20 PM
7. Consider any legal requirements of the NSC if it’s to gain charity status. Agree next steps for the NSC based on the outcome of items 4,5 & 6 30 mins4:20 PM4:50 PM
8. Agree actions onscreen so minutes can be circulated straight away 5 mins4:50 PM4:55 PM
9. Close – Promises and long form Serenity Prayer
5 mins
4:55 PM5 PM

The following agreed proposals from recent NSC meetings may guide us in our service:

20th March 2021 NSC meeting
Agenda item 1 – That the minutes to NSC meetings be limited to the proposals/ votes only and relevant committee member’s reports detailing business information e.g. Treasurer’s Report/ PI/ Hospitals and Institutions.
The minutes will include ‘dissenting voices’ which will be specifically relayed to the secretary after the vote; the comments will be attributed to the member who made them.
Abstain – 0
Against – 0
In favour – 15 – motion carried

5th December 2020 NSC meeting
Agenda item 15  – For this and the next NSC meeting we go with a majority vote i.e. the total of the in-favour votes is greater than the sum of the against and abstentions. The total of the votes is based on how many people are in the meeting and eligible to vote. Abstentions are made as members don’t have the confidence to make a yes or no decision
so need to be accounted for. 
Abstain – 1
Against – 0
In favour – 9 Motion carried

5th December 2020 NSC meeting – Agenda item 7
Propose that when discussions diverge away from the agenda item, the Chairman can clarify with the sharer the new discussion point and raise it as an independent AOB item added to the end of the meeting or a sub-
committee to discuss the item and report back to the NSC.
Abstain – 2
Against – 0
In favour – 8 – motion carried